# SDR CA010621036

- Difficulty date: March 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 25,063 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Condition: Sheared
- Location: Prop Pitch
- Component: Propeller, 22D30403
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE ENGINE RPM INCREASED RAPIDLY AND THE AIRCRAFT SUDDENLY LOST ALTITUDE. THE PILOT WAS ABLE TO MAINTAIN CONTROL BY OPERATING THE ENGINE IN THE UPPER LIMIT OF THE RPM RANGE. THE AIRCRAFT WAS SUCCESSFULLY LANDED ATTHE RAPID DES JOACHIMS WATER BASE. (CYDJ). INVESTIGATION REVEALED THE BLADES AT A REST POSITION ESTIMATED AT CLOSE TO ZERO DEGREES. THE DOME WAS REMOVES AND BOTH STOP DOWEL WERE FOUND TO BE SHEARED. THE COMPANY WILL ENLIST THE NTSB LAB FOR ASSISTANCE.CORROSION INITIATED FATIGUE FRACTURE.
